# SDR UALA2013031301498

- Difficulty date: September 10, 2008
- Submitted: April 17, 2013
- Operation: Air carrier
- Aircraft: N815UA
- Make and model: Airbus A319-131
- Aircraft serial: 867
- Aircraft time: 34,492 hours, 13,082 cycles
- Engine: Iae V2522A5
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT & RIGHT OUTER WING TOP SKIN AT REFUEL PORT CUTOUT FLANGE HAVE PITTING CORROSION.  REPAIR PER EVA-71896 AND REO-L01103.
